Methods and Applications of Analysis

Volume 16 (2009)

Number 3

Parabolic and Elliptic Systems with VMO Coefficients

Pages: 365 – 388

DOI: http://dx.doi.org/10.4310/MAA.2009.v16.n3.a6

Authors

Hongjie Dong

Doyoon Kim

Abstract

We consider second order parabolic and elliptic systems with leading coefficients having the property of vanishing mean oscillation (VMO) in the spatial variables. An $L_q − L_p$ theory is established for systems both in divergence and non-divergence form.

Keywords

Second order parabolic and elliptic systems; vanishing mean oscillation (VMO) coefficients; $L_q − L_p$ estimates; Sobolev spaces

2010 Mathematics Subject Classification

35D35, 35J47, 35K40, 35R05

Full Text (PDF format)